Great article. I found this while researching the IM Forums where you also have great info as well. I’ve read quite a bit all over the web. There’s so much confusion over this. I don’t have an opinion either for or against and can read between the lines/blurs/mumbo jumbo of what’s in print and find minimal reality of any facts supporting true positive results for any OTC T-booster product. This still leaves me in a quandary. I’m currently doing a cycle of 1-Andro/Anabolic Matrix and would like to keep my gains if any result from it. With all OTC products being pretty much useless for boosting test what would be a viable option for doing so as a PCT??
Disclaimer: The entire contents of this website are based upon the opinions of Dr. Mercola, unless otherwise noted. Individual articles are based upon the opinions of the respective author, who retains copyright as marked. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Dr. Mercola and his community. Dr. Mercola encourages you to make your own health care decisions based upon your research and in partnership with a qualified health care professional. If you are pregnant, nursing, taking medication, or have a medical condition, consult your health care professional before using products based on this content.
Other side effects include increased risk of heart problems in older men with poor mobility, according to a 2009 study at Boston Medical Center. A 2017 study published in JAMA found that treatments increase coronary artery plaque volume. Additionally, the Food and Drug Administration (FDA) requires manufactures to include a notice on the labeling that states taking testosterone treatments can lead to possible increased risk of heart attacks and strokes. The FDA recommends that patients using testosterone should seek medical attention right away if they have these symptoms: